# SDR SWAA2019070234327

- Difficulty date: June 27, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 74,299 hours, 45,375 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN RT PHOTOLUMINESCENT LIGHTING INOP BETWEEN BS. 335 TO BS. 350.  R&R PHOTOLUMINESCENT STRIP IAW AMM.
